# SDR UPS07849594

- Difficulty date: April 5, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO DOOR DENT OUT OF SRM LIMITS.  ACCOMPLISHED INTERIM REPAIR ACTIONS AS PER EO DC8-5230-26519.  ACCOMPLISHED HFEC PER DC-8 NDTM 51-00-019.  NO CRACKS FOUND.  OK FOR CONTINUED SERVICE.
